Skip to Content

Join the 'Tri-Sprintec' group to help and get support from people like you.

Tri-Sprintec Questions


We found 427 questions associated with the 'Tri-Sprintec' topic.

Brown discharger? On birth control (Tri-Sprintec). What's up?

Posted 8 Dec 2011 by confusedaboutbc12 1 answer

Ok, this is my 8th month of being on birth control. I have never had any side effects (including spotting between periods) that I can remember. Anyways, I became sexually active last month (we always use condoms, but once he was in me before we got a condom and so idk if any fluids might have got ...

Tri-Sprintec - After taking the white pills, how soon should I start my period?

Posted 31 May 2011 by meggerz27 2 answers

I am 18 years old, and I have been on Sprintec for three weeks and two days. I finished taking all of the blue/gray pills without missing any, and I just took my second white pill.I haven't started my period yet, and I don't know if that is normal. I'm not really sure what to expect ...

Birth Control - Is it safe to take over the counter meds while on BC?

Posted 16 Nov 2013 by Mads 1 answer

Can I take DayQuil/NyQuil while I'm on tri-sprintec? If I can, is there a specific amount of hours that I need to take it before or after my birth control time? Also, what's the best over the counter medicine can I take for congestion& coughing while taking my birth control pills. ...

Is it okay for my boyfriend to ejaculate inside me while I'm on birth control?

Posted 15 Mar 2015 by nlawson567 2 answers

I've been on tri-sprintec for a month and a half now. I have never missed a pill and always take it around the same time. Today he ejaculated inside me for the first time ever. I think I'm just paranoid, and I know there's always a chance of pregnancy every time I have sex, but I ...

I've been taking the birth control Tri-Sprintec for two months now and I havent started my period?

Posted 14 Oct 2013 by Tdb1685 2 answers

I started taking Tri-Sprintec for two months now and I started my first period like a normal period. Well, about three weeks ago my boyfriend came inside of me and my period hasn't come yet. I just started on the white pills of my second set of pills. Is it just the pills causing my period to ...

What if I don't take my birth control pills (Tri Sprintec) at the same time every day?

Posted 5 Nov 2014 by margo25 1 answer

I have been on birth control for 4 years now. I just started a new pack 3 days ago after my period ended. I took my first pill at 3pm, my next days pill at 10pm, and yesterdays pill at 1pm. I then had unprotected sex. Is there a high risk that I could be pregnant because I didn't take my birth ...

Brown spotting on birth control one week before period?

Posted 18 Aug 2012 by kesoc 1 answer

I am on tri sprintec and have been on it for the last year and a half. I have never had any side effects. Last month i missed a pill (lost it) and had light discharge. i got my period normally. Had unprotected sex with my bf during the period but he didn't come inside. I started my new pack ...

Tri-sprintec side effects?

Posted 20 Feb 2018 by Lalvarado1 0 answers

I started taking it 2 days ago and my doctor told me it takes 2-3 cycles to start seeing any change, but as soon as 45 minutes after I started taking it (and since then) I’ve had fatigue and extreme nausea. Is this normal or no?

Will you be protected from pregnancy if you take your Tri-Sprintec before your period? I finished...

Posted 11 Feb 2018 by cwong3 0 answers

... a whole pack 28 day pack of Tri-Sprintec but I begin taking the pill before my period. It is my first time take birth control and my boyfriend came inside of me twice. Can I get pregnant because of that?

My doctor randomly switches my birth control, monthly, from Tri-Sprintec to Trinessa?

Posted 24 Jan 2018 by Doglover240 1 answer

Does that effect anything? I wanted to skip my period this month so instead of taking the sugar pills, I jumped straight to a new pack. This is when I switched from Tri- Sprintec to Trinessa because it is what my doctor just called in to the pharmacy for me. Unfortunately, I did forget to take the ...

Does Tri-Sprintec cause all over body itching? I've been on this pill for 4 months now (i believe).?

Posted 21 Dec 2012 by MegGlitteryAlien 4 answers

... This is the first birth control I've ever been on and I've read other forums where Tri-Sprintec users complained of intense itching but nothing definite on any Tri-Sprintec side effect websites. Please help, my scalp, earlobes, face, neck, chest, torso and legs are extremely itchy! ...

Itching Reaction to Birth Control???

Posted 27 Aug 2016 by jessiesueh 1 answer

I'm 26, and I've just recently begun taking birth control for the first time, as I'm getting married in 3 months. I started off with Gildess, which is a generic form of Loestrin I believe and was on it for 2 months. I experienced lots of water retention, mood swings, loss in sex ...

Kyleena - Acne calm down how long after insertion?

Posted 21 Nov 2017 by wintersborealis 1 answer

I'm 5 days post-insertion and starting to notice some mild breakouts on my forehead and on the sides of my chin. I had acne during the first 7 years of my time on Tri Sprintec (generic for ortho-tri-cyclin) but it went away these last 2 years entirely. For those that have had acne come up... ...

I have started Tri-sprintec since Oct. 22 2017 and the first period came out normal actually more?

Posted 17 Dec 2017 by vampiroamor 0 answers

normal than I'm used to now we are in Dec. and my period tracker app is telling me that I was supposed start on the 13th and I haven't in fact I only have had the light on and off cramping and I've been on here reading how the last of white pills will make me start my period however ...

Page 1 2 3 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Acne, Contraception, Birth Control, Abnormal Uterine Bleeding, Ovarian Cysts, Endometriosis, Gonadotropin Inhibition

Tri-Sprintec Patient Information at

Search this Group